# SDR 2008UALA01014

- Difficulty date: February 24, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 42,534 hours, 5,183 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT NEAR DOOR 2L IS INOP.  RELAMPED EMERGENCY LIGHT.
